MathSciNet Relay Station
MathSciNet bibliographic data
MR820649 35K22 (49A50)
Degiovanni, Marco; Marino, Antonio; Tosques, Mario Evolution equations with lack of convexity. Nonlinear Anal. 9 (1985), no. 12, 1401–1443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement